# SDR ASAA2021122937050

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 613 hours, 151 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 632160683
- Part serial: 6321606810486
- Condition: Stuck
- Location: Left Wing
- Part time: 607 hours, 150 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO SEA 15000' WING ANTI ICE WAS SWITCHED ON L VALVE CAUTION LIGHT INDICATED VALVE WAS STUCK CLOSED. GROUNDED - YES. VERIFIED VALVE NOT OPENING, REMOVED & REPLACED L/H WING A/I VALVE REFB737-9 AMM 30-11-11 OPS & LK CK GOOD.
